# SDR AWXA200600384

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,769 hours, 43,089 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 206 - DURING TAKEOFF CREW REPORTED THAT WITH ENGINE POWER EVEN AND STABLE, THE AIRCRAFT VEERED TO LEFT.  RIGHT RUDDER INPUT WAS NOT EFFECTIVE.  AIRCRAFT CONTINUED TO VEER LEFT.  CREW ABORTED TAKEOFF AT 50 KNOTS.  RETURNED TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE PLACED THE RUDDER PEDAL NOSE WHEEL STEERING SYSTEM ON MEL.  IN PHX, MAINTENANCE FOUND THE NWS CABLES MWSB AND NWSA OUT OF RIG.  ADJUSTED CABLES IAW BOEING 737-300 MM 32-51-00-5.  NOSE WHEEL STEERING OPERATIONAL CHECK WAS GOOD AND DEFERRAL WAS CLEARED.
